Convolution quadrature for the exterior Neumann problem of the wave equation

Chappell, DJ ORCID: 0000-0001-5819-0271 and Harris, PJ, 2007. Convolution quadrature for the exterior Neumann problem of the wave equation. In: Constanda, C and Perez, ME, eds., Integral methods in science and engineering: computational methods. Volume 2. Boston: Birkhauser, pp. 103-112.

Full text not available from this repository.
Item Type: Chapter in book
Creators: Chappell, D.J. and Harris, P.J.
Publisher: Birkhauser
Place of Publication: Boston
Date: 2007
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:14
Last Modified: 09 Jun 2017 13:23
URI: http://irep.ntu.ac.uk/id/eprint/9931

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year